# SDR SIMA20160510010

- Difficulty date: May 10, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 30,919 hours, 26,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS & FIRST OFFICER EMER FLASHLIGHTS ARE WEAK.  R & R CAPTAINS & FIRST OFFICERS EMER FLASHLIGHTS IAW AMM 33-50-16 STEP 3 H 4 & 3 I  1 & 2.
